Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 46, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Oct 21, 2015, 1:30 PM MDT for Doña Ana County, New Mexico. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 21, 2015, 1:30 PM MDT (19:30 UTC)
- Expired
- Oct 21, 2015, 3:30 PM MDT
- In force
- 2 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Doña Ana County, NM
The radar
The El Paso radar (KEPZ), 53 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 21, 3:32 PM MDT | FLASH FLOOD | Las Cruces, NM | STREETS FLOODED AROUND LAS CRUCES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
827
WGUS54 KEPZ 211930
FFWEPZ
NMC013-212130-
/O.NEW.KEPZ.FF.W.0046.151021T1930Z-151021T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
130 PM MDT WED OCT 21 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 330 PM MDT
* AT 129 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN AND LARGE HAIL ACROSS THE LAS CRUCES METRO AREA. HAIL WILL
CLOG DRAINAGES CAUSING WATER TO BACK UP INTO AREAS WHERE IT NORMALLY
DOES NOT FLOW. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAS CRUCES...
MESILLA...
TALAVERA...
ORGAN...
NMSU MAIN CAMPUS...
EAST MESA...
TWIN PEAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3244 10657 3228 10665 3222 10674 3227 10686
3244 10675
$$
HARDIMAN1 follow-up statement
011
WGUS74 KEPZ 212049
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
249 PM MDT WED OCT 21 2015
NMC013-212130-
/O.CON.KEPZ.FF.W.0046.000000T0000Z-151021T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONA ANA NM-
249 PM MDT WED OCT 21 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
CENTRAL DONA ANA COUNTY...
AT 248 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS WERE MOVING
BACK INTO THE LAS CRUCES AREA FROM THE SOUTH. WHILE RUNOFF FROM
EARLIER STORMS HAS LIKELY DIMINISHED...THE NEW RAINFALL MAY LEAD
TO ADDITIONAL FLOODING.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
LAS CRUCES...
MESILLA...
TALAVERA...
ORGAN...
NMSU MAIN CAMPUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3244 10657 3228 10665 3222 10674 3227 10686
3244 10675
$$
HARDIMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 21, 3:54 AM MDT, 9 hours 36 minutes earlier.
Area forecast discussion, Oct 21, 3:54 AM MDT, 9 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 354 AM MDT WED OCT 21 2015 .SYNOPSIS... ANOTHER ACTIVE DAY WITH NUMEROUS THUNDERSTORMS IS EXPECTED IN THE BORDERLAND...WITH THE EMPHASIS A LITTLE FARTHER EAST THAN YESTERDAY. ONCE AGAIN LARGE HAIL WILL BE THE MAIN THREAT...WITH DAMAGING WIND GUSTS ALSO POSSIBLE. ON THURSDAY THE UPPER LOW RESPONSIBLE FOR THE STORMS WILL BE MOVING EAST...ALLOWING THUNDERSTORM ACTIVITY TO DECREASE. FROM FRIDAY INTO THE MIDDLE OF NEXT WEEK MAINLY DRY WEATHER WILL BE THE RULE EXCEPT FOR A FEW SHOWERS FROM TIME TO TIME IN THE MOUNTAINS. && .DISCUSSION... THE UPPER LOW IS SLOWLY MOVING INTO SOUTHERN ARIZONA AND HAS BEEN CAUSING TROUBLE IN OUR CWA OVERNIGHT. IMPRESSIVE VIDEO OF 1.5" DIAMETER HAIL ON I-10 BETWEEN DEMING AND LORDSBURG WAS TWEETED EARLIER. COULD BE INTERESTING LATER TODAY WHEN THE AIR ALOFT BECOMES COLDER WITH APPROACH OF LOW AND SURFACE HEATING ENTERS THE SCENE. LARGE HAIL AND DAMAGING WINDS...IN THAT ORDER...WILL BE THE PRIMARY THREATS. THUS IT SHOULD BE A REPEAT OF YESTERDAY...WITH SLIGHTLY LESS VERTICAL SHEAR BUT A LITTLE MORE FAVORABLE DIRECTIONAL SHEAR. STORMS SHOULD STILL HAVE RAPID MOVEMENT PROMOTING STRONG OUTFLOWS BUT REDUCING FLASH FLOOD THREAT. HOWEVER...SIGNIFICANT HAIL ACCUMULATION TENDS TO PLUG UP THE DRAINS ALLOWING FLOODING WITH LESS RAINFALL THAN ONE WOULD EXPECT...SO FLOODING CANNOT BE RULED OUT. BY THURSDAY THE LOW OPENS UP AND MOVES NORTHEAST...SO THE ACTIVITY SHOULD BE ENDING FROM WEST TO EAST. STILL A CHANCE FOR SOME STRONG STORMS IN HUDSPETH AND OTERO COUNTIES. THEN DRIER AIR TAKES OVER FOR THE REMAINDER OF THE FORECAST. THIS WILL MAKE PRECIP A CHALLENGE FOR WEAKER TROUGHS THAT FOLLOW LATE FRIDAY AND EARLY NEXT WEEK...THOUGH THE MOUNTAINS SHOULD BE ABLE TO SQUEEZE A FEW SHOWERS OUT OF THEM. TEMPERATURES WILL BE NEAR OR A LITTLE COOLER THAN NORMAL. && .AVIATION...VALID 21/12Z-22/12Z. LARGE UPPER LEVEL LOW PRESSURE SYSTEM SLOWLY APPROACHING FROM SOUTHERN ARIZONA WILL BRING +TSRAGS/ISOLD +TSRAGR TO ALL TERMINALS THROUGH 22/04Z. WND VRB35G55KT/LCL VIS 1-2 SM WITH STORMS. LCL CIGS 010-030 MOUNTAINOUS AREAS...040-060 LOWLANDS. STORM MOTION EXPECTED TO BE 210/25-30 KTS. && .FIRE WEATHER... STRONG LOW PRESSURE SYSTEM ALOFT OVER SOUTHERN ARIZONA WILL CONTINUE TO MIGRATE VERY SLOWLY EAST TODAY. FEATURE WILL THEN WEAKEN AND LIFT NORTHEAST THURSDAY AS AN OPEN WAVE OVER THE FOUR CORNERS. AS THE SYSTEM APPROACHES...FACTORS FAVORING SCATTERED STRONG TO SEVERE STORMS WILL BE MOST PRONOUNCED TODAY AND THIS EVENING. THE RESULT WILL BE POTENTIALLY DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH...LARGE HAIL AND VERY HEAVY RAINFALL WITH SOME OF THE STORMS. DRIER WEATHER WILL TAKE OVER FOR AREAS WEST OF THE RIO GRANDE VALLEY STARTING THURSDAY...THEN ALL AREAS FRIDAY. HIGHS WILL RUN NEAR NORMAL THIS WEEK. EXPECT EXCELLENT VENT RATES TODAY...WITH THE STRONG WINDS ALOFT AHEAD OF THE LOW. FAIR TO GOOD VENT RATES ARE ON TAP THURSDAY AND FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 76 54 73 51 / 60 60 20 0 SIERRA BLANCA 71 52 73 51 / 60 80 30 0 LAS CRUCES 73 48 70 46 / 60 60 20 0 ALAMOGORDO 73 50 71 48 / 70 70 30 0 CLOUDCROFT 52 37 51 39 / 80 90 40 0 TRUTH OR CONSEQUENCES 69 48 68 46 / 60 60 30 0 SILVER CITY 62 43 63 42 / 60 60 30 0 DEMING 70 47 70 44 / 60 60 20 0 LORDSBURG 70 45 70 45 / 50 50 20 0 WEST EL PASO METRO 75 54 73 53 / 60 60 30 0 DELL CITY 76 53 74 51 / 60 80 30 0 FORT HANCOCK 77 54 76 51 / 60 80 20 0 LOMA LINDA 70 52 68 51 / 60 80 20 0 FABENS 76 53 74 50 / 60 60 20 0 SANTA TERESA 73 51 72 50 / 60 60 20 0 WHITE SANDS HQ 73 51 70 49 / 70 70 30 0 JORNADA RANGE 71 45 70 43 / 60 60 30 0 HATCH 72 46 70 44 / 60 60 20 0 COLUMBUS 71 49 71 47 / 50 50 20 0 OROGRANDE 73 52 71 51 / 70 70 20 0 MAYHILL 60 41 60 42 / 70 80 30 0 MESCALERO 61 40 61 41 / 80 80 30 0 TIMBERON 57 43 59 43 / 80 80 40 0 WINSTON 61 41 61 40 / 60 60 30 0 HILLSBORO 66 44 68 42 / 60 60 30 0 SPACEPORT 70 45 70 44 / 60 60 20 0 LAKE ROBERTS 61 35 64 34 / 70 70 30 0 HURLEY 65 42 66 42 / 60 60 20 0 CLIFF 67 38 69 39 / 60 60 20 0 MULE CREEK 63 36 67 38 / 50 50 20 0 FAYWOOD 64 44 66 42 / 60 60 20 0 ANIMAS 71 46 71 45 / 50 50 20 0 HACHITA 72 46 71 45 / 50 50 10 0 ANTELOPE WELLS 71 45 70 45 / 50 50 10 0 CLOVERDALE 67 45 68 45 / 50 50 10 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 01 FAUSETT
Hazardous weather outlook, Oct 21, 12:27 PM MDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1227 PM MDT WED OCT 21 2015 NMZ402-403-407>417-TXZ418>424-221200- SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1227 PM MDT WED OCT 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ACTIVE DAY IS IN STORE WITH NUMEROUS THUNDERSTORMS...SOME SEVERE...PRODUCING HAIL UP TO GOLF BALL SIZE AND WIND GUSTS IN EXCESS OF 60 MPH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR THE AREA. EVEN SMALL HAIL IN LARGE AMOUNTS WILL RESULT IN DANGEROUS DRIVING CONDITIONS DUE TO VERY SLICK ROAD SURFACES. ACCUMULATING HAIL WILL ALSO PLUG DRAINS AND RESULT IN STREET FLOODING. AS THE DAY PROGRESSES THE FOCUS WILL SHIFT TO THE RIO GRANDE VALLEY AND EASTWARD...ESPECIALLY DURING THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY THUNDERSTORM ACTIVITY WILL DECREASE AND END FROM WEST TO EAST. SOME STRONG STORMS WITH 50 MPH WIND GUSTS AND DIME SIZE HAIL WILL STILL BE POSSIBLE IN HUDSPETH AND OTERO COUNTIES. THEN BY FRIDAY IT SHOULD BE DRY AREAWIDE AND REMAIN SO THROUGH EARLY NEXT WEEK. THE EXCEPTION WILL BE THE SACRAMENTO MOUNTAINS WHICH WILL HAVE A SLIGHT CHANCE OF SHOWERS LATE FRIDAY INTO SATURDAY... AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH REPORTS. NMZ401-404>406-221200- UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY- LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL- 1227 PM MDT WED OCT 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED...MAINLY THROUGH THE AFTERNOON AND EARLY EVENING HOURS ACROSS FAR SOUTHWESTERN NEW MEXICO. A COUPLE OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND WIND GUSTS NEAR 60 MPH...BUT MOST STORMS THAT DEVELOP WILL BE SUB-SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH REPORTS. 26
In the hours before
Local storm report, Oct 21, 1:11 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
111 PM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 3 ESE LAS CRUCES 32.31N 106.73W
10/21/2015 M1.00 INCH DONA ANA NM TRAINED SPOTTER
&&
EVENT NUMBER EPZ1500206
MLPLocal storm report, Oct 21, 1:14 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
114 PM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL 2 W LAS CRUCES 32.31N 106.82W
10/21/2015 M1.00 INCH DONA ANA NM TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL NEAR LAS CRUCES.
&&
EVENT NUMBER EPZ1500207
HCLocal storm report, Oct 21, 1:24 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
124 PM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL 3 E MESILLA 32.26N 106.76W
10/21/2015 E1.75 INCH DONA ANA NM TRAINED SPOTTER
&&
EVENT NUMBER EPZ1500208
GRZYWACZLocal storm report, Oct 21, 1:26 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
126 PM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL LAS CRUCES 32.31N 106.79W
10/21/2015 M0.50 INCH DONA ANA NM TRAINED SPOTTER
BRIEF PEA TO MOTH BALL SIZE HAIL.
&&
EVENT NUMBER EPZ1500209
HCLocal storm report, Oct 21, 1:27 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
127 PM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL 2 S LAS CRUCES 32.29N 106.78W
10/21/2015 E2.00 INCH DONA ANA NM TRAINED SPOTTER
AT NMSU
&&
EVENT NUMBER EPZ1500210
GRZYWACZLocal storm report, Oct 21, 1:29 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
129 PM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM HAIL 2 ESE LAS CRUCES 32.31N 106.76W
10/21/2015 M1.50 INCH DONA ANA NM AMATEUR RADIO
&&
EVENT NUMBER EPZ1500211
MLPThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 6:04 PM MDT | Special Weather Statement | EPZ | Otero | 41 min |
| Oct 20, 7:28 PM MDT | Special Weather Statement | EPZ | Luna | 62 min |
| Oct 21, 12:48 AM MDT | Special Weather Statement | EPZ | Hidalgo | 42 min |
| Oct 21, 1:26 AM MDT | Special Weather Statement | EPZ | Hidalgo | 49 min |
| Oct 21, 2:11 AM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna | 49 min |
| Oct 21, 3:27 AM MDT | Special Weather Statement | EPZ | Luna | 48 min |
| Oct 21, 4:01 AM MDT | Severe Thunderstorm Warning | EPZ | Luna | 44 min |
| Oct 21, 4:41 AM MDT | Special Weather Statement | EPZ | Sierra | 49 min |
| Oct 21, 5:16 AM MDT | Special Weather Statement | EPZ | Sierra | 44 min |
| Oct 21, 5:25 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna, Sierra | 27 min |
| Oct 21, 6:43 AM MDT | Special Weather Statement | EPZ | Grant | 47 min |
| Oct 21, 7:28 AM MDT | Special Weather Statement | EPZ | 47 min | |
| Oct 21, 7:42 AM MDT | Special Weather Statement | EPZ | Luna | 48 min |
| Oct 21, 9:27 AM MDT | Special Weather Statement | EPZ | 63 min | |
| Oct 21, 9:36 AM MDT | Special Weather Statement | EPZ | Doña Ana | 39 min |
| Oct 21, 10:07 AM MDT | Special Weather Statement | EPZ | Otero | 38 min |
| Oct 21, 10:15 AM MDT | Special Weather Statement | EPZ | Doña Ana | 45 min |
| Oct 21, 10:43 AM MDT | Special Weather Statement | EPZ | 47 min | |
| Oct 21, 10:54 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 51 min |
| Oct 21, 11:30 AM MDT | Special Weather Statement | EPZ | Luna | 45 min |
| Oct 21, 11:38 AM MDT | Special Weather Statement | EPZ | 37 min | |
| Oct 21, 11:40 AM MDT | Special Weather Statement | EPZ | Sierra | 50 min |
| Oct 21, 11:50 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 40 min |
| Oct 21, 11:55 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 50 min |
| Oct 21, 12:43 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 62 min |
| Oct 21, 1:08 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Oct 21, 1:32 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 43 min |
| Oct 21, 1:37 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 38 min |
| Oct 21, 2:13 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 47 min |
| Oct 21, 2:24 PM MDT | Special Weather Statement | EPZ | Doña Ana | 51 min |
| Oct 21, 2:26 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 49 min |
| Oct 21, 2:31 PM MDT | Special Weather Statement | EPZ | Luna | 44 min |
| Oct 21, 2:34 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 41 min |
| Oct 21, 2:37 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 53 min |
| Oct 21, 3:09 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 51 min |
| Oct 21, 3:13 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 47 min |
| Oct 21, 3:17 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 118 min |
| Oct 21, 3:22 PM MDT | Special Weather Statement | EPZ | Doña Ana | 38 min |
| Oct 21, 3:27 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 48 min |
| Oct 21, 3:30 PM MDT | Special Weather Statement | EPZ | Luna | 45 min |
| Oct 21, 3:30 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 45 min |
| Oct 21, 3:52 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 38 min |
| Oct 21, 3:53 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 42 min |
| Oct 21, 4:00 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
| Oct 21, 4:03 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 45 min |
| Oct 21, 4:27 PM MDT | Special Weather Statement | EPZ | Luna | 48 min |
| Oct 21, 4:32 PM MDT | Special Weather Statement | EPZ | Otero | 58 min |
| Oct 21, 4:56 PM MDT | Special Weather Statement | EPZ | Otero | 49 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.